Species-occupancy distribution removes an excessive parameter from species-area relationship

Gavish, Y orcid.org/0000-0002-6025-5668 and Ziv, Y (2017) Species-occupancy distribution removes an excessive parameter from species-area relationship. Journal of Biogeography, 44 (4). pp. 937-949. ISSN 0305-0270

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2016, Wiley. This is the peer reviewed version of the following article: "Gavish, Y. and Ziv, Y. (2016), Species-occupancy distribution removes an excessive parameter from species-area relationship. J. Biogeogr." which has been published in final form at http://dx.doi.org/10.1111/jbi.12869. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Keywords: Biodiversity patterns; islands; Jaccard; landscape; macroecology; multiple-sites similarity; occupancy-frequency distribution; patches; Sørensen; spatial ecology
Dates:
  • Published: April 2017
  • Accepted: 30 July 2016
  • Published (online): 9 October 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Biological Sciences (Leeds) > School of Biology (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Jan 2017 14:24
Last Modified: 10 Oct 2017 19:14
Published Version: http://doi.org/10.1111/jbi.12869
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/jbi.12869

Share / Export

Statistics